# SDR SWAA011109

- Difficulty date: April 10, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 11,768 hours, 8,247 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT (SWA SI 11038-55), RT ELEVATOR TAB FAILED FREE PLAY CHECK AT NR 4 HINGE (BUSHINGS WORN).  REMOVED AND REPLACED ELEVATOR TAB PER MM DUE TO EXCESSIVE PAINT LOSS.
